HiCy, rebooting Steph

HiCy Journey

Monday, March 29, 2010



March 29, 2010

Interesting information to share today. I have become extremely fatigued and dizzy today. Kind of have a scattered brain feeling. My thoughts are getting scrambled and I can't seem to keep my mind from wondering off subject during regular conversation.




This is obviously my body reacting to the lack of medication in it. The Tysabri is almost gone and therefore the effects are wearing off too. I will be calling to see if I can take Detrol LA and Ambien CR, hopefully I can take Dramamine and Advil for the occasional spins and pain. I knew this would be the hardest part...being off all MS medication, I feel vulnerable, but I am doing deep cleansing breaths to stay calm.




2 more days until testing. I can do this. Hopefully only 5 more weeks before HiCy. Keep those prayers coming :) !

1 comment:

  1. I'll be keeping you in prayer.- Lisa T

    ReplyDelete